Pavol Hell
Pavol Hell
School of Computing Science, Simon Fraser University
Dirección de correo verificada de
Citado por
Citado por
Graph Homomorphisms and Colorings
P Hell
Erdős Centennial, 44, 2004
On the history of the minimum spanning tree problem
RL Graham, P Hell
Annals of the History of Computing 7 (1), 43-57, 1985
On the complexity of H-coloring
P Hell, J Nešetřil
Journal of Combinatorial Theory, Series B 48 (1), 92-110, 1990
The core of a graph
P Hell, J Nešetřil
Discrete Mathematics 109 (1-3), 117-126, 1992
A note on the star chromatic number
JA Bondy, P Hell
Journal of Graph Theory 14 (4), 479-482, 1990
Graph problems arising from wavelength-routing in all-optical networks
B Beauquier, JC Bermond, L Gargano, P Hell, S Pérennes, U Vaccaro
INRIA, 1997
Linear-time representation algorithms for proper circular-arc graphs and proper interval graphs
X Deng, P Hell, J Huang
SIAM Journal on Computing 25 (2), 390-403, 1996
List homomorphisms and circular arc graphs
T Feder, P Hell, J Huang
Combinatorica 19 (4), 487-505, 1999
On the complexity of general graph factor problems
DG Kirkpatrick, P Hell
SIAM Journal on Computing 12 (3), 601-609, 1983
List homomorphisms to reflexive graphs
T Feder, P Hell
Journal of Combinatorial Theory, Series B 72 (2), 236-250, 1998
On the completeness of a generalized matching problem
DG Kirkpatrick, P Hell
Proceedings of the tenth annual ACM symposium on Theory of computing, 240-245, 1978
List partitions
T Feder, P Hell, S Klein, R Motwani
SIAM Journal on Discrete Mathematics 16 (3), 449-478, 2003
Bi‐arc graphs and the complexity of list homomorphisms
T Feder, P Hell, J Huang
Journal of Graph Theory 42 (1), 61-80, 2003
Complexity of graph partition problems
T Feder, P Hell, S Klein, R Motwani
Proceedings of the thirty-first annual ACM symposium on Theory of computing …, 1999
Interval bigraphs and circular arc graphs
P Hell, J Huang
Journal of Graph Theory 46 (4), 313-327, 2004
Duality and polynomial testing of tree homomorphisms
P Hell, J Nesetril, X Zhu
Transactions of the American Mathematical Society 348 (4), 1281-1297, 1996
The complexity of colouring by semicomplete digraphs
J Bang-Jensen, P Hell, G MacGillivray
SIAM Journal on Discrete Mathematics 1 (3), 281-298, 1988
On multiplicative graphs and the product conjecture
R Häggkvist, P Hell, DJ Miller, VN Lara
Combinatorica 8 (1), 63-74, 1988
Partitioning chordal graphs into independent sets and cliques
P Hell, S Klein, LT Nogueira, F Protti
Discrete Applied Mathematics 141 (1-3), 185-194, 2004
Graph decompositions, handcuffed prisoners and balanced P-designs
P Hell, A Rosa
Discrete Mathematics 2 (3), 229-252, 1972
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20